Alert archive / Minnesota / Areal Flood Warnings in 2008
Areal Flood Warning 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Jun 12, 2008, 2:52 AM CDT for Freeborn County, Minnesota. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 2:52 AM CDT (07:52 UTC)
- Expired
- Jun 12, 2008, 10:45 AM CDT
- In force
- 8 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
County Freeborn County, MN
The radar
The Minneapolis radar (KMPX), 127 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 574 m²/s²
- 0-3 km storm-relative helicity
- 740 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMPX 120756 FLWMPX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 252 AM CDT THU JUN 12 2008 MNC047-121345- /O.NEW.KMPX.FA.W.0002.080612T0752Z-080612T1345Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 252 AM CDT THU JUN 12 2008 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN... FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA... THIS INCLUDES THE CITY OF ALBERT LEA... * UNTIL 845 AM CDT * AT 252 AM CDT...MODERATE TO HEAVY RAINS CONTINUE TO MOVE ACROSS MUCH OF THE COUNTY. RAINFALL TOTALS OF 3 TO 5 INCHES HAVE BEEN ESTIMATED TO HAVE OCCURRED ACROSS THE SOUTHEAST PORTION OF THE COUNTY ...MAINLY EAST OF A LINE FROM MANSFIELD...ALBERT LEA AND HOLLANDALE. SOME ROADS WERE REPORTED TO BE WASHED OUT ACROSS THE SOUTHERN PART OF THE COUNTY. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4384 9364 4385 9305 4351 9306 4351 9364 TIME...MOT...LOC 0752Z 180DEG 0KT 4369 9336 $$
2 follow-up statements
000 WGUS83 KMPX 121203 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 658 AM CDT THU JUN 12 2008 MNC047-121345- /O.CON.KMPX.FA.W.0002.000000T0000Z-080612T1345Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FREEBORN MN- 658 AM CDT THU JUN 12 2008 ...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR SMALL STREAMS IN FREEBORN COUNTY... AT 700 AM CDT...FREEBORN COUNTY LAW ENFORCEMENT CONTINUED TO INDICATE WATER COVERED ROADWAYS IN THE SOUTHEASTERN PART OF THE COUNTY. THIS AREA WAS ESTIMATED TO HAVE SEEN THREE TO FIVE AND A HALF INCHES OF RAIN SINCE YESTERDAY AFTERNOON. THIS HAS LED TO THE FLOODING AND DUE TO THE SATURATED GROUNDS FROM OVER 10 INCHES OF RAIN IN THE PAST TWO WEEKS...THE WATER WILL BE SLOW TO SUBSIDE THIS MORNING. THE MOST IMPACTED AREA IS SOUTH OF INTERSTATE 90 AND EAST OF INTERSTATE 35. THIS INCLUDES THE COMMUNITIES OF GLENVILLE...HAYWARD...LONDON...AND MYRTLE. IT IS POSSIBLE THE FLOOD WARNING MAY NEED TO BE EXTENDED. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. SOME STREAMS IMPACTED INCLUDE DEER CREEK...AND MUD LAKE CREEK...ORCHARD CREEK...AND WOODBURY CREEK. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4384 9364 4385 9305 4351 9306 4351 9364 $$ MTF
000 WGUS43 KMPX 121344 FLWMPX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 838 AM CDT THU JUN 12 2008 MNC047-121545- /O.EXT.KMPX.FA.W.0002.000000T0000Z-080612T1545Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 838 AM CDT THU JUN 12 2008 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE * FLOOD WARNING FOR SMALL STREAMS IN... FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA... THIS INCLUDES THE CITY OF ALBERT LEA... * UNTIL 1045 AM CDT * AT 838 AM CDT SCATTERED LIGHT SHOWERS CONTINUED TO MOVE NORTHEASTWARD ACROSS FREEBORN COUNTY. WATER THAT COVERED ROADWAYS THIS MORNING HAS BEGUN TO RECEDE BUT THE COUNTY ENGINEER REPORTS THAT SEVERAL ROADWAYS HAVE BEEN WASHED OUT. THE MAY BE ADDITIONAL ROADS THAT HAVE BEEN WASHED OUT THAT HAVE NOT BEEN REPORTED OR DISCOVERED YET. DO NOT ATTEMPT TO CROSS WATER COVERED ROADWAYS A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4384 9364 4385 9305 4351 9306 4351 9364 TIME...MOT...LOC 1338Z 180DEG 0KT 4368 9335 $$ MDB/MTF
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 12, 12:53 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 12, 12:53 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1253 AM CDT THU JUN 12 2008
.DISCUSSION...
THE FORECAST CHALLENGES OR PROBLEMS DURING THE PERIOD ARE THE THREAT
OF SEVERE WEATHER THIS EVENING AND HEAVY RAIN ANTICIPATED TO OCCUR
THROUGH THURSDAY EVENING ACROSS THE FORECAST AREA.
IN THE NEAR TERM...SFC LOW PRESSURE AREA OVER EASTERN SOUTH DAKOTA
IS FORECAST TO LIFT NORTH OVER ONTARIO CANADA BY FRIDAY EVENING.
AIRMASS OVER SOUTH CENTRAL MN AND WESTERN WISCONSIN...SHOULD
CONTINUE TO DESTABLIZE AHEAD OF A COLD FRONT/DRYLINE OVER EASTERN
NEBRASKA AND SOUTH DAKOTA. DEWPOINTS CONTINUE TO POOLED ALONG THE
BOUNDARY IN THE MIDDLE TO UPPER 60S. CLOUDS HAD THINNED OUT OVER
SOUTHERN MINNESOTA INTO SOUTHWEST WISCONSIN THIS AFTERNOON. CAP
STRENGTH WAS NEGILIBLE OVER THE FORECAST AREA(VERY WEAK AT THIS
TIME) SO EXPECTED EXPOSIVE REDVELOPMENT OVER AFORMENTIONED AREA
LATER THIS AFTERNOON AND EVENING. THERE STILL REMAINS A SMALL
TORNADO THREAT WEST AND SOUTH OF A MARSHALL TO ALBERT LEA LINE
BEFORE MIDNIGHT. ISOLATED ELEVATED SUPERCELL LIKELY NORTH OF THE
WARM FRONT OVER CENTRAL MINNESOTA AND WESTERN WISCONSIN...PRODUCING
SOME LARGE HAIL AND DAMAGING WINDS. THE MAIN PROBLEM WILL BE HEAVY
RAIN...AGGRAVATING THE FLOODING THAT ALREADY IS OCCURRING OR
INCREASING THE FLOOD THREAT. RIGHT HEADWATER AND FLASH FLOOD
GUIDANCE VALUES ARE OVER TWO INCHES OVER MOST OF OUR FORECAST AREA.
IN THE MEDIUM AND LONG RANGE...BOTH THE LATEST GFS/EUROPEAN MODELS
AMPLIFY LONGWAVE UPPER RIDGE OVER THE CENTRAL CONUS. THIS WILL ALLOW
THE UPPER MIDWEST TO DRY OUT FOR A FEW DAYS.
BY SATURDAY AFTERNOON...THE MODELS HAVE THE MAIN UPPER LOW WELL
NORTHEAST OVER CANADA. THE WEATHER WILL REMAIN UNSETTLED OVER THE
WESTERN GREAT LAKES...WITH STEEPE LAPSE RATES AND PLENTY LOW LEVEL
MOISTURE IN PLACE OVER AREA. EXPECT A CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS TO CONTINUE THROUGH THE WEEKEND. THE WEATHER DRYS
OUT EARLY NEXT WEEK AS UPPER RIDGE BUILDS OVER THE UPPER MIDWEST
NEXT WEEK.
.AVIATION.../06Z TAF ISSUANCE/
SHOWERS WITH EMBEDDED THUNDERSTORMS CONTINUE TO TRACK NORTHEAST
ACROSS SRN MN AND WRN WI. EWRD PROGRESSION HAS SLOWED AS
EXPECTED...SO SHOWERS TRAINING OVER THE SAME AREAS. TAF SITES
IMPACTED OVERNIGHT WILL PRIMARILY BE MSP AND THE WI SITES.
MAGNITUDE OF T-STORMS HAS DECREASED AS WELL WITH VISBYS GENERALLY
MVFR OR BETTER IN STORMS. IN THE WAKE OF THE PRECIP OVER
AXN...RWF...AND EVENTUALLY STC...A MOIST BOUNDARY LAYER ALONG WITH
DECREASING WINDS HAS AND WILL CONTINUE TO ALLOW IFR FOG AT THOSE
SITES. SURFACE FRONT HAS BECOME SOMEWHAT STATIONARY...AND WILL
GRADUALLY SHIFT EAST IN THE MORNING KEEPING SHRA AND ISOLD CBS AT
AND NEAR EAU. AFTN REDEVELOPMENT MAY BE CLOSE TO EAU...BUT AT THIS
TIME HAVE FORECASTED IT TO BE JUST EAST GIVEN MODEL SOLUTIONS. SO
GENERALLY VFR CONDITIONS AT MN AIRPORTS AFTER 14Z OR SO TODAY AND
BY 17Z AT WI TAF SITES.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ANOKA-BLUE EARTH-
BROWN-CARVER-CHISAGO-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-
STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR BARRON-CHIPPEWA-
DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.
&&
JVM/MTFHazardous weather outlook, Jun 12, 12:27 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1227 AM CDT THU JUN 12 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1227 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THE THREAT OF SEVERE WEATHER HAS DIMINISHED FOR THE REST OF THE NIGHT. HOWEVER...THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY... ALONG WITH THE POSSIBILITY OF SMALL HAIL. HEAVY RAIN...INCLUDING FLOODING...WILL BE A THREAT FOR SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN...GENERALLY EAST OF A LINE FROM THE TWIN CITIES...TO REDWOOD FALLS. SEE THE LATEST FLASH FLOOD AND ADVISORY PRODUCTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE STILL POSSIBLE OVER WEST CENTRAL WISCONSIN ON THURSDAY AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. THERE IS A CHANCE FOR A FEW THUNDERSTORMS ACROSS THE OUTLOOK AREA FRIDAY THROUGH SUNDAY. AT THIS TIME SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. JPR
In the hours before
Special weather statement, Jun 11, 11:23 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1123 PM CDT WED JUN 11 2008 MNZ078-120515- GOODHUE- 1123 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR GOODHUE COUNTY UNTIL 1215 AM CDT... AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF MANTORVILLE...OR 6 MILES EAST OF WEST CONCORD. THIS STORM WAS MOVING NORTHEAST AT 28 MPH. WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. SOME WEAK ROTATION IS INDICATED WITH THIS STORM. IF THIS INCREASES A TORNADO WARNING MAY BE NEEDED. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BOMBAY. WANAMINGO. ZUMBROTA. GOODHUE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 11:30 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1130 PM CDT WED JUN 11 2008 MNZ073-074-082-120515- BROWN-REDWOOD-WATONWAN- 1130 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR BROWN...REDWOOD AND WATONWAN COUNTIES UNTIL 1215 AM CDT... AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES WEST OF BERGEN. THIS STORM WAS MOVING NORTHEAST AT 50 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BUTTERFIELD. DARFUR. COBDEN. SLEEPY EYE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Jun 11, 11:41 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1141 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TORNADO 2 S SPRINGFIELD 44.21N 94.98W
06/11/2008 BROWN MN TRAINED SPOTTER
TORNADO REPORTED JUST SOUTH OF SPRINGFIELD ON GROUND
0732 PM TORNADO 5 SW SLEEPY EYE 44.25N 94.80W
06/11/2008 BROWN MN TRAINED SPOTTER
TORNADO REPORTED ON GROUND NEAR SLEEPY EYE
0800 PM HAIL 3 N HOLMES 45.88N 95.54W
06/11/2008 M1.00 INCH DOUGLAS MN LAW ENFORCEMENT
0839 PM TORNADO 5 SW WINTHROP 44.49N 94.44W
06/11/2008 SIBLEY MN LAW ENFORCEMENT
2 TOUCHDOWNS AT HWY 8 AND CR 53
0849 PM HAIL NORWOOD/YOUNG AMERICA 44.78N 93.92W
06/11/2008 M0.88 INCH CARVER MN LAW ENFORCEMENT
0906 PM TORNADO 3 E GAYLORD 44.55N 94.16W
06/11/2008 SIBLEY MN NWS EMPLOYEE
JUST N OF HWY 5.
0908 PM TORNADO 2 N GAYLORD 44.58N 94.22W
06/11/2008 SIBLEY MN TRAINED SPOTTER
0926 PM TSTM WND DMG HAMBURG 44.73N 93.96W
06/11/2008 CARVER MN TRAINED SPOTTER
6 INCH DIAMETER BRANCHES DOWN.
&&
SPDLocal storm report, Jun 12, 12:04 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1204 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG EMMONS 43.51N 93.48W
06/11/2008 FREEBORN MN PUBLIC
ROOF DAMAGE TO BARN
&&
JPRLocal storm report, Jun 12, 12:38 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM FLASH FLOOD 3 SSE ALBERT LEA 43.62N 93.35W
06/12/2008 FREEBORN MN AMATEUR RADIO
WATER OVER HWY 65.
1215 AM FLASH FLOOD 5 E HAYWARD 43.66N 93.15W
06/12/2008 FREEBORN MN PUBLIC
WATER COVERING I-90.
&&
SPDLocal storm report, Jun 12, 2:25 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
225 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM FLASH FLOOD 3 SSE ALBERT LEA 43.62N 93.35W
06/12/2008 FREEBORN MN AMATEUR RADIO
WATER OVER HWY 65.
1215 AM FLASH FLOOD 5 E HAYWARD 43.66N 93.15W
06/12/2008 FREEBORN MN PUBLIC
WATER COVERING I-90.
&&
SPDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:08 PM CDT | Tornado Warning | MPX | Brown, Watonwan | 37 min |
| Jun 11, 7:16 PM CDT | Tornado Warning | MPX | Redwood | 14 min |
| Jun 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 47 min |
| Jun 11, 7:45 PM CDT | Tornado Warning | MPX | Brown, Nicollet | 30 min |
| Jun 11, 7:53 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Watonwan | 37 min |
| Jun 11, 8:05 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin | 40 min |
| Jun 11, 8:22 PM CDT | Tornado Warning | MPX | Nicollet | 23 min |
| Jun 11, 8:26 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 49 min |
| Jun 11, 8:41 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Scott, Sibley | 64 min |
| Jun 11, 8:48 PM CDT | Tornado Warning | MPX | Sibley | 27 min |
| Jun 11, 8:52 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 38 min |
| Jun 11, 9:15 PM CDT | Areal Flood Advisory | MPX | Anoka, Blue Earth, Brown, Carver, Chisago, Dakota and 21 more | 3 hr |
| Jun 11, 9:19 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 56 min |
| Jun 11, 9:31 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 44 min |
| Jun 11, 9:53 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 37 min |
| Jun 11, 9:53 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 52 min |
| Jun 11, 10:18 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 42 min |
| Jun 11, 11:02 PM CDT | Flash Flood Warning | MPX | Freeborn | 4 hr |
| Jun 12, 2:02 AM CDT | Areal Flood Warning | MPX | Goodhue | 13 hr |
| Jun 12, 2:18 AM CDT | River Flood Warning | MPX | Goodhue, Olmsted | 31 hr |
| Jun 12, 2:18 AM CDT | River Flood Warning | MPX | Goodhue | 31 hr |
| Jun 12, 6:06 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Swift | 39 min |
| Jun 12, 6:21 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 28 min |
| Jun 12, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 41 min |
| Jun 12, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 30 min |
Nearby
Areal Flood Warnings in Minnesota, 2008Every areal flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.